| Catalog Number |
284112000 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the hook-and-loop fasteners were packaged with the wrong ifus.It is also reported that the product is a one-time use product however the ifu is for a reusable device.The product labeling is correct.
Additional Manufacturer Narrative
The investigation confirmed the reported discrepancy between the product label and product guide.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.